# SDR IPXA13579229

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN0423J
- Part serial: S42857
- Condition: Inoperative
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE CAUTION & LT ENGINE OIL PRESSURE EICAS ILLUMINATED IN FLIGHT.  LT OIL PRESSURE 5 UNITS LESS THAN RT.  LT OIL QTY 2 QUARTS LESS THAN RT ENGINE OPERATED LT ENGINE AT RESERVE THRUST TO LANDING.  NOTED ENGINE OIL PRESSURE NORMAL.  REPLACED LOW OIL PRESSURE SWITCH IAW MM 79-33-01-42-010-R00.  RAN CHECK, OK, REF TASK 71-00-0-700.  OK FOR CONTINUE IPC 79-33-01-00-005 (REF FIM 79-32-03).
